# SDR VNAA0611026

- Difficulty date: November 16, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 6,842 hours, 6,877 cycles
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A RIGHT HAND PACK OVER PRESSURE INDICATION ON TAKEOFF.  CREW RETURNED TO MGM WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND NO DEFECTS.  MAINTENANCE PERFORMED OPERATIONAL CHECKS AND OPS CHECKED GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
